# SDR SWIA201540681

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 17,841 hours, 11,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 565
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP PERSONEL REPORTED A DENT ON LEFT SIDE OF FUSELAGE ABOVE FORWARD CARGO DOOR. DENT IS FORWARD OF FS 565 BETWEEN STR 16 AND 17.  PERFORMED TEMP REPAIR ON DAMAGE FOUND AFT LEFT SIDE OF FUSELAGE ABOVE FORWARD CARGO DOOR AT FS 565 BETWEEN STR 16 AND 17 IAW REO.
